Vol. 81, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the zeros of derivatives of balanced trigonometric polynomials

Carl L. Prather

Vol. 81 (1979), No. 2, 515–523
Abstract

The final set and initial set for a balanced 2π-periodic trigonometric polynomial with roots in a horizontal strip are obtained. Assuming the limits have finite order, we show that only trigonometric polynomials are uniform limits on compact sets of balanced 2π-periodic trigonometric polynomials that have only real zeros. The final set result is extended to balanced almost periodic trigonometric polynomials. Finally, we give a final set result for balanced exponential sums whose exponents are complex.

Mathematical Subject Classification 2000
Primary: 42A05
Secondary: 30C15, 42A75
Milestones
Received: 21 November 1977
Revised: 17 October 1978
Published: 1 April 1979
Authors
Carl L. Prather